# SDR SWIA202163729

- Difficulty date: December 5, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: None
- Part number: 600230795
- Condition: Mislocated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORZONAL STAB TIP PANEL HAS MISLOCATED NUTPLATE ON INBOARD EDGE, THIRD NUTPLATE FWD OF TRAILING EDGE OF STAB TIP.     (C-CHECK RO 1/5/2022)    REMOVED AND REPLACED RIB AND SPLICE WITH NEW FABRICATED PN: 600-23079-S0101 RIB AND PN: 600-23037-22 SPLICE IAW REO 601R-55-11-707 REV: -- DATE: 2021-12-18 AND EO 600-23026 SNIEO ID: S01 REF: BOMBARDIER DWG 600-23-037 REV: L FOR FASTENER CALL OUT SEE CONTINUATION FOR DETAILS.
